# SDR QR9R20220825002

- Difficulty date: August 25, 2022
- Submitted: August 25, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720779257
- Aircraft time: 3,217 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 709335
- Condition: Warning Light
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING AP TEST PREFLIGHT CHECK, NUMEROUS YAW SAS, BACKUP SAS AND ACTUATOR CAUTIONS ILLUMINATED RESULTING IN AN ABORTED TAKEOFF. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-8. TEST FLIGHT SUCCESSFULLY COMPLETED.
